Posted by: Sally | 2011-01-07


I there everyone. I have been addicted to codeine for at least 10 years, Adco-dol, and then Accurate, taking a lot every day, approximately 50 - 80. I have always experienced terrible stomach pains and headaches if I miss a day or so. So therefore, it persisted. I have now made a concious decision to not take them anymore. So Saturday morning was the last time 8 that I took. I have read up on the withdrawals and was really expecting to have a rough go, listening to how people taper themselves off, going to rehab, dying even. I have had some rebound headache, but I am taking 1 anti-inflammatory every few hours and it seems to take the edge off. Otherwise, I feel absolutely great. Not that I am complaining, but why am I finding this an absolute breeze, or is the worst still to come. Today will be day 5.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You might just be the lucky one!


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.